# SDR 99ZZZX3178

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6491H
- Make and model: Cessna T207A
- Aircraft serial: 20700543
- System (JASC): 7800 · Engine Exhaust System
- Part: Controller
- Part number: 1650040502
- Condition: Malfunctioned
- Location: Exhaust
- Part time: 1,200 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, A LOSS OF MANIFOLD PRESSURE OCCURRED OF APPROXIMTAELY 10 IN HG.  TAKEOFF ABORTED WITHOUT INCIDENT.  DURING GROUND RUN AND TROUBLESHOOTING, THE PROBLEM WAS DUPLICATED AND DETERMINED TO BE A STICKING WASTEGATE CONTROLLER VALVE.  THE CONTROLLER ASSY WAS REPLACED.
